# SDR FDEA201902210478

- Difficulty date: February 21, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: NRC6050502
- Part serial: 523099
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SPOILER TOP SURFACE HAS DELAMINATION APPROX (16" X 21"). REPAIR NR 4 SPOILER IAW SRM 51-71-00 VOL II.
